# SDR PIDA07033

- Difficulty date: May 19, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 49,122 hours, 28,676 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, NOTED CORROSION ON UPPER FLANGE OF BS 967.5 FLOORBEAM.  REPLACED DAMAGED SECTION OF FLOORBEAM PER EA 53-122.
